# SDR P2EA00171

- Difficulty date: April 23, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FUSELAGE FLOOR SUPPORT CHANNEL FROM BS 1006  BS 1016 BETWEEN BL ZERO AND LBL 10 WITH CORROSION.  REPAIRED FUSELAGE FLOOR SUPPORT CHANNEL FORM BS 1006 - BS 1016 BETWEEN BL ZERO AND LBL 10 IAW COOPESA EO NR COO-3-53-246-00 DATED APRIL 24, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR DERY-710167-SW DATED APRIL 25, 2000.  SEE COOPESA WO NR N1031602-276 AND VAM 100-0768 (X)
